# SDR CALA2023120503552

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 71,328 hours, 26,133 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP CREATED FOR SDR ENTRY DUE TO FINDINGS WHILE ACCOMPLISHING EA 5310-04554 REV B OP001 AND 002. CREATED FOR SDR ENTRY.
